# SDR MALA070009

- Difficulty date: January 18, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 22,330 hours, 24,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER L3 COMMUNICATIONS AVIONICS SYSTEMS, GOODRICH AVIONICS SYSTEMS, INC.  REPLACED BATTERY PACK.
